| Catalog Number |
915-2316 |
| Medical Device Problem Codes |
Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the distributorship found debris within the sterile packaging.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).D10: lacto scr 1.5x5mm 1.5 sys 2pk cat# 915-2316 lot# 66239010.G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347 - 2023 - 00438.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: no product was returned.A visual inspection was conducted on the customer provided picture.The picture shows there is a single piece of debris within the outer packaging.As no product was returned measurements cannot be conducted to confirm if the debris is conforming or not as it could not be determined if the photo is to scale.Per work instructions the debris is to be measured with a calibrated tappi standard t564 (size estimation chart) if needed to estimate the size of the identified particles.The complaint is confirmed.The root cause of the reported issue is attributed to a manufacturing issue.Debris likely resulted from the manufacturing process as event was identified on unopened product but, our evaluation is limited as no product was returned and product acceptability for debris size and acceptability to established inspection criteria cannot be determined from supplied photos.The reported event is confirmed, based on provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
Event or Problem Description